The 2014 JMSJ Outstanding Paper Prize
The Mathematical Society of Japan has awarded, since 2010, the JMSJ Outstanding Paper Prize each year, to the authors of most outstanding articles published in JMSJ (the Journal of the mathematical Society of Japan) in the preceding year. The prize committee is comprised of the editorial board members of JMSJ.
2014 Prize winners:
- FUJIWARA, Daisuke (Gakushuin University)
- An integration by parts formula for Feynman path integrals, Vol.65 (2013), No.4, pp. 1273-1318.
- OKAMOTO, Hisashi (RIMS, Kyoto University)
- Blow-up problems in the strained vorticity dynamics and critical exponents, Vol.65 (2013), No.4, pp. 1079-1099.